Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Concerta cause facial tics?

Answered by
Dr.
Dr. Luchuo Engelbert Bain

General & Family Physician

Practicing since :2009

Answered : 3094 Questions

default
Posted on Fri, 23 Oct 2015 in Medicines and Side Effects
Question: Can a low-dose ADHD medication such as Concerta cause facial tics?
A separate question, female, age 50

My right knee has a sharp pain when I kneel on the ground, just to the right (outside) of my knee cap. It feels as if I have kneeled on a tack or a rock, but nothing is beneath my knee. I do not recall injuring it.

When checking web MD, it seems like this could be bursitis? Recommended treatment is rest, cold packs and anti-inflammatory meds. I assume it is still ok to exercise gently (not a runner...). Is there anything more I can do to treat/heal this more quickly?
doctor
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer:
Knee Ultrasound and X ray need. LOW dose concerta can cause tics

Detailed Answer:
Hi and thanks for the query.

Concerta has as known side effect tics. Even with low doses, many patients have experienced such tics. I think it's not very rare.

With regards to the knee, the clinical picture you describe is vompartible with bursitis. However, confirming the diagnosis with a knee ultrasound is imperative. This does not only confirm the diagnosis, but gives us an idea of the quantity of fluid contained in the knee. Abundant quantities of fluid might require drainage .

Doing an x Ray in case the ultrasound and clinical review do not suggest bursitis is also important .

Rest, ice parks and anti inflammatory medication are appropriate in bursitis. I will not advice premature on the affected knee. I suggest once the diagnosis is confirmed, you take good rest for the knee. The duration shall depend on the intensity, which shall be determined by the clinical and radiologic findings (ultrasound and x ray).

Thanks and kind regards

Dr Bain
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Luchuo Engelbert Bain 1 hour later
Thank you, Dr. Bain.
doctor
Answered by Dr. Luchuo Engelbert Bain 23 hours later
Brief Answer:
Thank you

Detailed Answer:
Thanks for consulting me

Dr Bain

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL PAIN IN MY FOREHEAD IN MORNING NEAR 11-12 AM. AND IT IS NOT SHARP PAIN .I FEEL PAIN IN MY FOREHEAD AND...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT PINPOINT ANYTHING THAT I HAVE EATEN OR DONE THAT WOULD CONTRIBUTE TO THE ISSUE. I HAVE ALSO EXPERIENCED A...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what this could be; the pain woke her up

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head feels a little tender in that spot. I also noticed some small, painless lumps on my jaw line under my right ear. I have no idea if they re related to the other symptoms. Any ideas what this could be?

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches, severe backaches, and feeling dizzy. I did take a pregnancy test, but it was negative, so I wasn't too worried because I am on the pill (although there were probably a few times where I forgot to take it and then doubled up the next night). Suddenly today, I started getting severe sharp pains in my lower abdomen (mostly on the left side, but radiating to both sides) and severe pains in my upper abdomen, like I was going to throw up...I feel weak and started to have bright red bleeding, although it isn't heavy. all day today before the pain, I was having brown discharge that had stringy clots in it. I am debating on visiting the ER and wanted to ask your opinion.